Couldn't find what you looking for?

TRY OUR SEARCH!


Hi I'm an athlete and I'm professionally involved in bodybuilding. My trainer and I have been reconsidering different strategies for increasing my strength, have been thru many steroid supplements that should help us bodybuilders to get better results. I have ran into a study recently that claims that increasing the level of testerone can have a similar if not even better effect on the athlete than most of the steroid supplements. Is that really the truth and how can I increase the testerone in my body?

Loading...


Testerone is a male sex hormone, and it is a natural anabolic, it boosts your metabolism, increases the volume of your muscles, makes you feel more aggressive and so on. Yes the study you read is correct, increasing testerone is often used by athletes to improve their performance, and in the former Eastern Germany they even used it in women athletes so they would have superior physical abilities to other competitors. But that is very unusual and that practice left some noticeable side effects on those women such as growth of facial hair and outer look that was male like. In men however, a slight increase in testerone levels can have great effects on their physical shape. Many methods are used to achieve that, but in this case I will recommend one of the safest ones and most importantly legal ones. Increasing zinc mineral intake will increase the level of testerone in your body which should have positive effect on your performance as an athlete, like I explained before, there are a number of products which contain zinc and they are very cheap. Also brewers yeast, whole grains and wheat have high levels of zinc in them and they are totally natural. The minimal dose of zinc for men is 15 mg per day, but up to 50 mg daily can be taken, anything more than that can cause unwanted side effects and can be hazardous for your health. Let us know about your progress and I hope that I have helped solve your dilemma.
Reply

Loading...

I am 38 years old. My Testerone level is 2.47. Lsat 6 months i did feel sex with my wife and also feel some other problem like headac, pain in my heart....etc..... I got lots of tratment to oincrease my testerone leve...but no result.......can you please help to....HOW can i imorve my testerone leven and can get more good health ???
Reply

Loading...

Dear Go for sustanon injection 250mg twice in a month
Reply

Loading...


All you need is me to take of your woman abd theres no side effects for you yes im a good man and be glad to help you
Reply

Loading...